# SDR COEA2017072406805

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 23,091 hours, 27,979 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A0630079034
- Part serial: 40343
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 651, JHM-HNL: UNCOMMANDED MOVEMENT OF CAPTAIN SEAT TO THE FULL AFT POSITION DURING TAKEOFF ROLL. THE TAKEOFF WAS ABORTED AND POWER LEVERS REDUCED TO GROUND IDLE. THE FIRST OFFICER TOOK CONTROL OF THE AIRCRAFT, WHICH WAS TAXIED OFF THE RUNWAY AND RETURNED TO THE GATE. MAINTENANCE REPLACED THE CAPTAIN SEAT. CHECKS GOOD FOR SECURITY AND OPERATION.
